# SDR DALA2021030501288

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 68,007 hours, 27,889 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T778344006
- Condition: Odor
- Location: Aft Galley
- Part time: 12,057 hours, 6,109 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5759227) AFT GALLEY COFFEE MAKER #1 HAD ELECTRICAL ODOR. INSP WIRING BEHIND COFFEE MAKER NTF. REPLACED COFFEE MAKER PER B737 AMM 25-31.
